# SDR IPXA2021020865455

- Difficulty date: February 5, 2021
- Submitted: February 8, 2021
- Operation: Air carrier
- Aircraft: N290UP
- Make and model: Doug MD-11F
- Aircraft serial: 48456
- Aircraft time: 104,651 hours, 19,817 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Chiller
- Condition: Odor
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:NASTRONG CHEMICAL ODOR IN COCKPIT.DID NOT NOTICE A CHEMICAL SMELL BUT DID NOTICE A STRONG ELECTRICAL SMELL AROUND COURIER SEATS AND GALLEY AREA. HAS HISTORY OF REFRIGERATOR NOT WORKING AND GIVING OFF A BURNING SMELL. R&R REFRIGERATOR IAW AMM 25-37-57. OPS CHECK GOOD. SMELL NO LONGER NOTICED. EFF SOURCE REF: AIPC 25-31-05-10
